Items where Division is "SCHOOL > School of Science and Technology" and Year is 2021

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Item Type | No Grouping
Jump to: C
Number of items: 1.

C

Chew Lai Wah and Aini Janteng and Suzeini Abdul Halim (2021) Quasi-Convex Functions with Respect to Symmetric Conjugate Points. International Journal of Algebra, 6 (3). pp. 117-122. ISSN 1312-8868 (P-ISSN) , 1314-7595 (E-ISSN)

This list was generated on Thu Jul 18 01:28:09 2024 +08.